MAUDE Adverse Event Report: Abbott Medical Masters Series Hemodynamic Plus Valve; Heart-Valve, Mechanical

Abbott Medical Masters Series Hemodynamic Plus Valve; Heart-Valve, Mechanical
Model Number 25AHPJ-505
Medical Device Problem Code Incomplete Coaptation (2507)
Health Effect - Clinical Code Myocardial Infarction (1969)
Date of Event 08/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2026, a 25mm sjm masters series hemodynamic plus valve was chosen for a procedure.During procedure, an inability of the valve to open was noted after weaning from cardiopulmonary bypass, during intraoperative transesophageal echocardiogram (tee) assessment.The patient was placed back on cardiopulmonary bypass for explanation of the valve and implantation of the biological valve.The patient need for repeat cardiopulmonary bypass and valve replacement resulted in prolonged cardiopulmonary bypass and myocardial ischemic times.The patient was reported stable.
 
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.

Brand Name
Masters Series Hemodynamic Plus Valve
Common Device Name
Heart-Valve, Mechanical
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
Abbott Medical Reg# 2648612
lot 20 b st caguas
caguas 00725
PR   00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50845798
Report Number2135147-2026-06378
Device Sequence Number10060159
Product Code LWQ
UDI-Device Identifier05415067043634
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25AHPJ-505
Device Catalogue Number25AHPJ-505
Device Lot NumberC00038720
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention;
Patient SexUnknown